# SDR AWXA200500488

- Difficulty date: April 4, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399
- Part serial: 291
- Condition: Delaminated
- Location: Slat Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK FOUND THE UPPER SURFACE OF THE NR 3 SLAT T/E WEDGE ASSEMBLY DELAMINATED AT SLAT STA 54 LT.  MAINTENANCE CUT OUT DELAMINATED AREA OF NR 3 SLAT WEDGE UPPER SURFACE SKIN FROM SS 46.6 TO SS 63.3; FABRICATED A CORE FILLER AND EXTERNAL DOUBLER; BONDED REPAIR PARTS TO SLAT IAW ER 03-5700-05110-ES1.
